# SDR SBAA201400001

- Difficulty date: April 15, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N858FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0178
- Aircraft time: 11,340 hours, 10,891 cycles
- Engine: Pwa PT6A11
- Engine time: 8,428 hours, 9,737 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Panel
- Part number: 131026768
- Condition: Deformed
- Location: Lt Wing
- Part time: 1,115 hours, 1,010 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION NOTICED THAT LT & RT WING INBD TKS PANELS WERE SLIGHTLY DEFORMED ALONG LE FROM APPROX WS 37.00 TO WS 51.00.  TKS PANELS DID NOT APPEAR LOOSE & SEEMED TO OPERATE NORMALLY.
